# SDR DALA2025092907030

- Difficulty date: September 23, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N872DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31983
- Aircraft time: 27,491 hours, 10,773 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1213884) AFT CARGO FLOOR PANEL SPLICE STRIP AT STA 770 IS CORRODED. ORDERED AND RECEIVED NEW AFT CARGO FLOOR PANEL SPLICE STRAP AT STA 770 P/N 146A9401 TAG 4195867. WORK ACCOMPLISHED ON ROUTINE CARD 16407.149.
